# SDR DALA2022082305677

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,063 hours, 19,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 SEAT TRACK- CORROSION FOUND ON THE SEAT TRACK AT RBL88, BETWEEN STA1197 AND STA1197+44, CORRECTIVE ACTION: THE DAMAGE SECTION OF SEAT TRACK CUT OUT AT STA 1197+11 AND REPAIRED AS PER B767-300 SRM 53-00-52 (2373470)
